# SDR IPXA2020100661024

- Difficulty date: October 2, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 21,813 hours, 13,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA AFTER CHANGING EPSU BATTERY FOR CAPACITANCE DUE DATE CHECK EPSU WOULD NOT TEST.  REPLACE EPSU, PER AMM 33-51-14-0401.  OPERATIONS CHECKS GOOD.
